A Caltech Library Service

Biochemical mutants of bacterial viruses

Delbrück, M. (1948) Biochemical mutants of bacterial viruses. Journal of Bacteriology, 56 (1). pp. 1-16. ISSN 0021-9193. PMCID PMC518537.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We wish to report some observations on the mutability of phage T4 with respect to cofactor requirements, and on certain features throwing additional light on the mechanism of cofactor action.

Item Type:Article
Related URLs:
URLURL TypeDescription CentralArticle
Additional Information:© 1948 American Society for Microbiology. Received for publication January 30, 1948. The experimental work described in this paper was performed in the Department of Biology of Vanderbilt University, Nashville, Tennessee, and it was supported by grants from the Rockefeller Foundation and from the John and Mary R. Markle Foundation.
Funding AgencyGrant Number
Rockefeller FoundationUNSPECIFIED
John and Mary R. Markle FoundationUNSPECIFIED
Issue or Number:1
PubMed Central ID:PMC518537
Record Number:CaltechAUTHORS:DELjbact48
Persistent URL:
Official Citation:Biochemical Mutants of Bacterial Viruses M. Delbrück Journal of Bacteriology Jul 1948, 56 (1) 1-16
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4071
Deposited By: Lindsay Cleary
Deposited On:26 Jul 2006
Last Modified:02 Oct 2019 23:09

Repository Staff Only: item control page